# SDR DALA2024032603834

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 21,561 hours, 10,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3013, EMERGENCY SEAT MOUNTED LIGHTING INOP. CORRECTIVE ACTION: RESECURED LIGHTS IAW A321 AMM 33-52. OPS CKS NORMAL. (LP 0262012)
